| Model Number |
RBYPOD14-A |
| Medical Device Problem Codes |
Failure to Fold (1255); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/24/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure to treat a varix using a pod coil and non-penumbra microcatheter.During the procedure, the physician noticed the pod coil was not taking its intended shape in the target location upon initial advancement; therefore, the pod coil was retracted back into its introducer sheath.Subsequently, the hospital technologist was experiencing resistance while attempting to advance the same pod coil into microcatheter.After multiple attempts, the pod coil was removed.The procedure was completed using ruby coils, pod packing coils (pod pc), and the same microcatheter.There was no report of an adverse effect to the patient.